Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Side Effects Of Hiv Medications

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Skin side effects and HIV medications

I'm a + woman and regimen that i've been taking 2 years is Combivir and Viramune.My skin shows an instable character. When I take a bath, if i use a simple soap my skin becomes very dry, on the other hand if i use a body lotion to mouisturize my...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
If you live in a dry climate having a humidifier (that stays clean) in your bedroom might help. Seeing a dermatologist is often useful to optimize how your skin is feeling. Alpha-keri lotion and similar skin moisturizing products are variable... Read more »

side effects of HIV antiviral medications

Is it common for someone on HIV antiviral medications to experience very bad breath? IF so how is... Read more »

HIV Medication Side Effects Suggestions

I am a 36 year old caucasion male and have been HIV+ since 1999 and did not need meds because my... Read more »
Articles
The Well Project

Side Effects of HIV Drugs

... Table of Contents Side Effects and HIV Drugs Being Informed About Side Effects Helps Women and Side Effects Taking Care of Yourself Side Effects and HIV Drugs Read more »
Henry J. Kaiser Family Foundation

HIV Drug Linked to Serious Liver Side Effects, Health Canada Warns

...(darunavir) that serious liver side effects have been linked to the drug. Prezista is used, in combination with ritonavir and other HIV drugs, for patients who have failed other antiretroviral therapy. Among Prezista patients studied in clinical... Read more »
PositiveWords

A Woman's View of HIV Drug Side Effects

... HIV drugs help HIV+ people live longer lives with fewer illnesses. But there are potential side effects associated with all of the drugs. Read more »
The Body

STEP 5: Preparing to Start HIV Treatment

...a case manager or a counselor, talk with them about this important issue as well. Without a doubt, the commitment to taking HIV medications will be challenging. However, you have a good chance of keeping HIV under control with the very first... Read more »
Connect With Others

exercise

Posted by hopefulone, 2 Replies
is it possible for doing too much exercise to advance the virus? exercise is a good thing in general, but is there too much? Read more »

my partner is positive and having a very hard time

Posted by killiansdad, 12 Replies
hello everyone My partner is positive and has been struggling for some time with depression and stress. He learned he was positive early in our relationship, and although it has been challenging at times, we love each other very much. I am not... Read more »

HIV side effects? (heart attacks & seizures)

Posted by Carrie, 1 Reply
I'm starting to post more here, and hope I'm not bothering anyone by it. I'm just looking to get further educated. Anyways, my 33 year old boyfriend is pos and I who am 27 are neg. We've been talking about having a baby (in another post) but... Read more »

HIV/AIDS Lipoatrophy (Facial Wasting)

Posted by bradford, 2 Replies
...truth of the matter is the treatments that enable them to live have brought this on! The fact that I was able to go without HIV medications for some 13 years (the exception being 9 months on AZT in 1990) meant that I personally did not... Read more »